MAUDE Adverse Event Report: ADULT DUAL HEATED BREATHING CIRCUIT; BTT

ADULT DUAL HEATED BREATHING CIRCUIT; BTT
Model Number RT200
Health Effect - Clinical Codes Dyspnea (1816); Low Oxygen Saturation (2477)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are in the process to determine whether f&p's product caused or contributed to the reported event.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative, that while using a rt200 adult dual heated breathing circuit, the ventilator alarmed for blockage.Subsequently, the patient experienced a shortness of breath and blood oxygen saturation decreased to 90% spo2.The patient was immediately provided auxiliary ventilation and the rt200 adult dual heated breathing circuit was replaced.The patient recovered to stable condition.
 
Event or Problem Description
A healthcare facility in china reported via a fisher & paykel healthcare (f&p) field representative, that while using a rt200 adult dual heated breathing circuit, the ventilator alarmed for blockage.Subsequently, the patient experienced a shortness of breath and blood oxygen saturation decreased to 90% spo2.The patient was immediately provided auxiliary ventilation and the rt200 adult dual heated breathing circuit was replaced.The patient recovered to stable condition.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint: rt200 breathing circuit was not returned to fisher & paykel healthcare (f&p) for evaluation.F&p field representative contacted the hospital to retrieve further information regarding the incident however, no further information was made available.Our investigation is based on the information event reported by the customer and our knowledge of the product.Conclusion: the customer stated that while using a rt200 adult dual heated breathing circuit, the ventilator alarmed for blockage.Without the complaint device, we are unable to confirm the reported fault.All rt200 adult dual-heated breathing circuits are tested during production and those that fail are rejected.The user instructions that accompany the rt200 state: "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".

Brand Name
ADULT DUAL HEATED BREATHING CIRCUIT
Common Device Name
BTT
MDR Report Key10947095
Report Number9611451-2020-01093
Device Sequence Number14523735
Product Code BTT
UDI-Device Identifier09420012430410
UDI-Public(01)09420012430410(10)2101067334(11)200405
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT200
Device Catalogue NumberRT200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date12/20/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1